Differential and Integral Equations
- Differential Integral Equations
- Volume 5, Number 3 (1992), 521-535.
Optimal regularity, exact controllability and uniform stabilization of Schrödinger equations with Dirichlet control
Differential Integral Equations, Volume 5, Number 3 (1992), 521-535.
First available in Project Euclid: 11 June 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 93C20: Systems governed by partial differential equations
Secondary: 35B37 47N70: Applications in systems theory, circuits, and control theory 93B05: Controllability 93D15: Stabilization of systems by feedback
Lasiecka, I.; Triggiani, R. Optimal regularity, exact controllability and uniform stabilization of Schrödinger equations with Dirichlet control. Differential Integral Equations 5 (1992), no. 3, 521--535. https://projecteuclid.org/euclid.die/1370979316